# SDR DXTA200500859

- Difficulty date: July 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 346 hours, 306 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 45AS86805033
- Part serial: 07D70
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER SELECTING FLAPS 0 " FLAP ASSM "  ANNUNICATOR ILLUMINATED.  FLYING PILOT NOTICED NO CONTROL PROBLEMS.  ANNUNICATOR EVENTULLY EXTINGUISHED.  TROUBLESHOT SYSTEM AS PER WDM IN 400 XP MM CM 27-50-00, REMOVED AND REPLACED LT AND RT FLAP POSITION TRANSMITTERS IAW 400XP MM CH 27-50-00.  OPS CHECK GOOD.
